# SDR ZZDA2011471

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS COME ON WITH COCKPIT OVERHEAD LIGHT SWITCH AT "OFF" POSITION.  REMOVED AND REPLACED RELAY R2-273 CHECKED PER AMM 33-51 AND FOUND GOOD.
